Journal article icon

Journal article

Stability of sequential Monte Carlo samplers via the Foster-Lyapunov condition

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.spl.2008.05.023

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
STATISTICS and PROBABILITY LETTERS More from this journal
Volume:
78
Issue:
17
Pages:
3062-3069
Publication date:
2008-12-01
DOI:
ISSN:
0167-7152
Pubs id:
pubs:172680
UUID:
uuid:696a3cc4-8e65-4a0e-a0fc-83704b93d0c6
Local pid:
pubs:172680
Source identifiers:
172680
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP